# SDR VNAA202308180008

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903706131
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FUSELAGE SKIN BTW STA 897.70 AND STA 913 STGR 27 ALSO WEAR ON SEVERAL FASTENER HEADS BTW STA. 913 AND STA 927 STGR 27.  FUSELAGE SKIN BTW STA 897.70 AND STA 913 STGR 27 BTW STA 913 AND STA 927 STGR 27 WAS REPAIRED PER EA 23-C9-53-0988 REV. IR SECTION III-PERMANENT REPAIR AND REO 670-53-00-290 REV. -F
